Compact perturbations of certain CSL algebras.

Power, S. C. and Katsoulis, E. (1992) Compact perturbations of certain CSL algebras. Proceedings of the American Mathematical Society, 114 (4). pp. 1041-1044. ISSN 1088-6826

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Proceedings of the American Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19645
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 12:36
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 02:03
URI: https://eprints.lancs.ac.uk/id/eprint/19645

Actions (login required)

View Item View Item